# SDR 2012FA0000380

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: General aviation
- Aircraft: N843BP
- Make and model: Snias AS350B2
- Aircraft serial: 2046
- Aircraft time: 13,662 hours, 38,018 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,727 hours, 9,064 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 57591
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: A

## Discrepancy

DURING LOW ALTITUDE FLIGHT, PILOT OBSERVED RAD ALT INDICATOR FLUCTUATE, FUEL PUMP CAUTION LIGHT ILLUMINATED, BATTERY VOLTAGE DROP TO 15 VOLTS, RADIOS INOPERATIVE.  AMMETER INDICATED NO OUTPUT, HOWEVER GENERATOR FAIL ANNUNCIATOR DID NOT ILLUMINATE.  WHEN REMOVED A RATTLING COULD BE HEARD INSIDE THE STARTER GENERATOR.  MATERIAL FOUND LYING LOOSE IN COOLING FAN AREA.  SHAFT NOT SHEARED AND ABLE TO ROTATE.  SUSPECT POSSIBLE ARMATURE FAILURE.  AWAITING TEARDOWN REPORT.
